# SDR DALA2023122710620

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 96,387 hours, 20,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:607. CORRECTIVE ACTION: FOUND CAP OF PETBTL STUCK AT L/H SIDE GART BAR BLOCK. AND REMOVED IT & PERFORMED ARM/DISARM LEVER OPERATES CHECKED OK PER B767 AMM 52-11. A/C OK FOR SVC. (0121117)
